# SDR DL75A050706

- Difficulty date: October 20, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 58,639 hours, 29,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Bs 600-630 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED FORWARD OF THE L2 DOOR BY JETWAY.  DENT IS AT BS 610 ABOVE S17L AND IS 1.75 INCH DIA BY 1.1 INCH DEEP.  INSTALLED DOUBLER PER ER/A 451214-14 AND INCORPORATED EXISTING REPAIR.
